Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2010, 1:52 AM CDT for Dane County, Green County, Wisconsin. It was in force for 68 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2010, 1:52 AM CDT (06:52 UTC)
- Expired
- Aug 9, 2010, 3:00 AM CDT
- In force
- 68 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Green County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 2:26 AM CDT | TSTM WND DMG | 5 Sw Madison, WI | POWER LINES REPORTED DOWN. |
| Aug 9, 2:30 AM CDT | TSTM WND GST 46 | 5 Sw Madison, WI | |
| Aug 9, 2:30 AM CDT | TSTM WND GST 57 | 2 Sw Madison, WI | MEASURED AT SCHOOL SITE |
| Aug 9, 2:33 AM CDT | TSTM WND DMG | Madison, WI | TWO 18 INCH DIAMETER TREES BLOWN DOWN. REPORTED BY UW MADISON/CIMSS METEOROLOGIST. ALSO 5 SECOND WIND GUST TO 60 KNOTS MEASURED ON ROOF OF UW MADISON/SSEC/AOS BUILDING AT THAT TIME. |
| Aug 9, 2:34 AM CDT | TSTM WND GST 60 | Middleton, WI | POWER LOSS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 10:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3512 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 27.1
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS53 KMKX 090652
SVRMKX
WIC025-045-090800-
/O.NEW.KMKX.SV.W.0049.100809T0652Z-100809T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 AM CDT MON AUG 9 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 300 AM CDT
* AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SPRING GREEN TO APPLE RIVER...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAZOMANIE AROUND 205 AM CDT.
MOUNT HOREB AND BLACK EARTH AROUND 210 AM CDT.
NEW GLARUS...MONROE AND CROSS PLAINS AROUND 220 AM CDT.
MONROE AIRPORT...VERONA...MONTICELLO AND MIDDLETON AROUND 225 AM
CDT.
WAUNAKEE AND SHOREWOOD HILLS AROUND 230 AM CDT.
MADISON CAPITOL SQUARE...OREGON AND MAPLE BLUFF AROUND 235 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BLUE
MOUNDS...JORDON CENTER...BROWNTOWN...MARXVILLE...PINE BLUFF...MOUNT
VERNON...PAOLI...DANE...JUDA AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4321 8984 4322 8983 4329 8936 4250 8938
4250 8984
TIME...MOT...LOC 0652Z 266DEG 38KT 4316 9001 4253 9005
WIND...HAIL 60MPH <.75IN
$$
GEHRING2 follow-up statements
338
WWUS53 KMKX 090710
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 AM CDT MON AUG 9 2010
WIC025-045-090800-
/O.CON.KMKX.SV.W.0049.000000T0000Z-100809T0800Z/
GREEN WI-DANE WI-
210 AM CDT MON AUG 9 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DANE
AND GREEN COUNTIES UNTIL 300 AM CDT...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MAZOMANIE TO NEW GLARUS TO WINSLOW...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
CROSS PLAINS AROUND 215 AM CDT.
MONROE AIRPORT...VERONA...MONTICELLO AND MONROE AROUND 220 AM CDT.
MIDDLETON AROUND 225 AM CDT.
WAUNAKEE...SHOREWOOD HILLS...OREGON AND FITCHBURG AROUND 230 AM
CDT.
MADISON CAPITOL SQUARE AND MAPLE BLUFF AROUND 235 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MARXVILLE...
PINE BLUFF...PAOLI...DAYTON...DANE...JUDA...HENRY VILAS ZOO AND CAMP
RANDALL STADIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4250 8984 4321 8984 4329 8936 4250 8938
TIME...MOT...LOC 0710Z 266DEG 38KT 4317 8975 4285 8965
4254 8980
WIND...HAIL 60MPH 0.75IN
$$
MBK000
WWUS53 KMKX 090748
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 AM CDT MON AUG 9 2010
WIC025-045-090800-
/O.CON.KMKX.SV.W.0049.000000T0000Z-100809T0800Z/
GREEN WI-DANE WI-
248 AM CDT MON AUG 9 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DANE
AND GREEN COUNTIES UNTIL 300 AM CDT...
AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SUN PRAIRIE TO STOUGHTON TO LAKE SUMMERSET...MOVING EAST AT 45
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL DANE
AND GREEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4251 8978 4320 8970 4329 8936 4250 8938
TIME...MOT...LOC 0747Z 266DEG 38KT 4320 8921 4287 8912
4252 8932
WIND...HAIL 60MPH 0.75IN
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:33 PM CDT, 10 hours 19 minutes earlier.
Area forecast discussion, Aug 8, 3:33 PM CDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT SUN AUG 8 2010 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. TONIGHT THROUGH MONDAY...FORECAST CONFIDENCE LOW TO MEDIUM. OUTFLOW BOUNDARY AND SUBSIDENCE BEHIND SHORT WAVE THAT DROVE COMPLEX THROUGH CWA THIS MORNING HAVE CLEARED SKIES OVER MOST OF CWA. EXCEPTION IS SLOW EROSION OF STRATUS DECK OVER WRN CWA. CONVECTION DEVELOPING ALONG NEBRASKA/S DAKOTA BORDER IN REGION OF SFC MOISTURE CONVERGENCE AHEAD OF NEXT WAVE ON WATER VAPOR OVER WRN S DAKOTA. IN SPITE OF MODELS TRYING TO GENERATE QPF THIS AFTERNOON DUE TO TOO RAPID A RETURN OF HIGHER DEW POINTS BACK INTO THE REGION...ABOVE MENTIONED SUBSIDENCE AND MIXED LAYER CIN ACROSS ALMOST OF WI AND BACK ACROSS SRN MN AND NRN IOWA WILL PREVENT MUCH GETTING GOING UNTIL WAVE MOVES INTO REGION. WILL TIME CHANCES OF NEXT ROUND OF SHOWERS AND STORMS WITH SHORT WAVE PASSAGE. THIS WILL NOT BRING PCPN INTO THE CWA UNTIL LATE EVENING AT THE EARLIEST...AND MOST LIKELY AFTER 06Z WHEN COMBINATION OF DIFFERENTIAL VORTICITY ADVECTION AND INCREASING LOW-LEVEL JET IN RESPONSE TO APPROACHING WAVE WILL EXPAND CONVECTION INTO EXPECTED MCS. CHANCES FOR SEVERE LOWER WITH CORFIDI VECTORS AND DIFLUENT THICKNESSES INDICATING A SOUTHEASTWARD TURN AS CONVECTION APPROACHES SWRN WI. THIS REFLECTED IN SPC DAY 2 OUTLOOK LIMITED TO THE FAR WRN CWA. WILL KEEP CHANCE POPS ACROSS CWA WITH HIGHER CHANCES IN THE WEST. WITH EXPECTED SWD MOVEMENT OF COMPLEX AND SUBSIDENCE BEHIND WAVE WILL LEAN TOWARD LESS WIDESPREAD PCPN ON LOCAL WRF20 FOR REST OF THE DAY MONDAY. CLOUD DEBRIS AND PCPN WILL FOLLOW CLOSER TO COOLER MET GUIDANCE FOR MONDAY HIGHS. TUESDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE LOW. RESULTANT BOUNDARY LOCATIONS AND TIMING ISSUES WITH SHORT WAVES MAKE IT DIFFICULT TO ATTEMPT TO DRY OUT A GIVEN FORECAST PERIOD. HAVE TRIED TO HIGHLIGHT LIKELY DRY TIMES WITH LOWR POPS/QPF. DEVELOPING EASTERLY FLOW AND PERIODS OF CLOUDS AND PRECIPITATION WILL PREVENT MUCH DAYTIME WARMING AND NIGHTTIME COOLING. CONSENSUS GUIDANCE WAS FOLLOWED. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. FORECAST CONFIDENCE LOW. POSITIONING AND TIMING OF SHORT WAVES STILL PROBLEMATIC IN MAINLY ZONAL FLOW ACROSS NRN U.S. APPEARS WEAK SFC HIGH AND ENOUGH SHORT WAVE RIDGING TO KEEP THURSDAY DRY...AND DELAY NEXT ROUND OF SHOWERS/STORMS UNTIL FRIDAY AFTERNOON/NIGHT WITH WAA AHEAD OF DEEP 500 MB TROUGH. SFC TROUGH AND COLD FRONT ASSOCIATED WITH 500MB TROUGH PASS THROUGH SATURDAY AND EXIT OVERNIGHT TO BRING ANOTHER DRY DAY SUNDAY. HAVE TRIMMED BACK TEMPERATURES A BIT FROM GUIDANCE DUE TO UNCERTAINTY OF PERIODS OF CLOUDS AND SHOWERS VS CLEARING WITH EACH WAVE. && .AVIATION...PLENTY OF SUBSIDENCE IN THE WAKE OF MORNING CONVECTION. SPC MESO PAGE SHOWS BUILDING INSTABILITY ACROSS IA/MN. WILL BANK ON COMPLEX EVOLVING THERE AND SPREADING IN LATER TONIGHT OR SUNDAY MORNING. HAVE MADE SOME MENTION OF THIS POTENTIAL IN THE TAFS. INCLUDED PATCHY MVFR FOG LATER TONIGHT TOO. MET/MAV HITTING IT PRETTY HARD AT KENW AND KMSN...THOUGH CONFIDENCE LOW GIVEN LACK OF IDEAL RADIATIONAL CONDITIONS....BUT TIMING OF ADVANCING CLOUD COVER FROM THUNDERSTORMS MAY END UP BEING KEY AS TO WHETHER CONDITIONS WORSEN BELOW MVFR LEVELS. && .MARINE...WAKE LOW COMBINED WITH DECENT MIXING/STRONG SUBSIDENCE...RESULTING IN A SUSTAINED GUSTY SOUTHWEST WIND REGIME. THIS PROMPTED SMALL CRAFT ISSUANCE. WINDS NOW DROPPING BELOW CRITERIA SO WILL CANCEL HEADLINE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...09 AVIATION/MARINE...10
Hazardous weather outlook, Aug 9, 1:34 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 134 AM CDT SUN AUG 8 2010 WIZ046-047-051-052-056>060-062>072-090900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 134 AM CDT SUN AUG 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF SOUTHERN WISCONSIN. SOME OF THE STORMS COULD BE SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. THE BEST CHANCE FOR SEVERE STORMS IS FROM ABOUT JANESVILLE WEST AND THE WISCONSIN DELLS SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONTAL BOUNDARY WILL REMAIN ANCHORED ACROSS THE WESTERN GREAT LAKES AS SEVERAL WEAK LOW PRESSURE SYSTEMS PASS THROUGH THE REGION THROUGH EARLY THIS WEEK. THESE CONDITIONS WILL SUSTAIN A PERSISTENT CHANCE OF THUNDERSTORMS FROM MONDAY INTO WEDNESDAY. ALSO...A PROLONGED PERIOD OF VERY WARM AND HUMID CONDITIONS IS EXPECTED FROM MONDAY THROUGH THURSDAY. AFTERNOON HEAT INDEX VALUES WILL REACH THE 90S EACH DAY. THERE IS A CHANCE FOR MORE THUNDERSTORMS NEXT FRIDAY AND SATURDAY AS A STRONGER COLD FRONT IS EXPECTED TO SWEEP ACROSS THE WESTERN GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY NOT BE BE NEEDED. LMZ643>646-090900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 134 AM CDT SUN AUG 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED LATER TONIGHT. SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS...BUT OVERALL THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA FROM MONDAY AND TUESDAY BEFORE A WEAK COOL FRONT PASSES ACROSS LAKE MICHIGAN ON WEDNESDAY. THESE WEATHER SYSTEMS WILL RESULT IN A PERSISTENT CHANCE OF THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR MORE THUNDERSTORMS NEXT FRIDAY AND SATURDAY AS A STRONGER COLD FRONT IS EXPECTED TO SWEEP ACROSS THE WESTERN GREAT LAKES REGION. COLLAR/DDV WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 9, 12:30 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1230 AM CDT MON AUG 9 2010 WIZ056-062-063-067-068-090700- DANE-GREEN-IOWA-LAFAYETTE-SAUK- 1230 AM CDT MON AUG 9 2010 ...STRONG LINE OF THUNDERSTORMS MOVING INTO SOUTHWEST AND SOUTH CENTRAL WISCONSIN... AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 84 MILES WEST OF REEDSBURG TO 62 MILES WEST OF DODGEVILLE TO 60 MILES WEST OF DARLINGTON...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLACKHAWK LAKE RECREATION AREA AND BENTON BY 120 AM CDT... SHULLSBURG BY 125 AM CDT... MINERAL POINT AIRPORT AND LONE ROCK AIRPORT BY 130 AM CDT... GOVERNOR DODGE STATE PARK AND DODGEVILLE BY 135 AM CDT... SPRING GREEN BY 140 AM CDT... YELLOWSTONE LAKE STATE PARK BY 145 AM CDT... BLUE MOUND STATE PARK AND BLANCHARDVILLE BY 150 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:20 PM CDT | Flash Flood Watch | MKX | Green, Iowa, Lafayette | 7 hr |
| Aug 9, 1:13 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 62 min |
| Aug 9, 1:55 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 65 min |
| Aug 9, 2:18 AM CDT | Severe Thunderstorm Warning | MKX | Columbia | 57 min |
| Aug 9, 2:24 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Rock | 51 min |
| Aug 9, 2:42 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 63 min |
| Aug 9, 3:06 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 69 min |
| Aug 9, 3:34 AM CDT | Special Marine Warning | MKX | 86 min | |
| Aug 9, 3:38 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.